# SDR USAA920081148

- Difficulty date: May 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 30,053 hours, 11,525 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3622
- Condition: Faulty
- Location: Mlg
- Part time: 24,874 hours, 9,230 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 640 PHX-ONT - EMERGENCY LANDING, AFTER LANDING GEAR WAS SELECTED DOWN, GEAR INDICATION INTERMITTENTLY SHOWED NOSE GEAR NOT DOWN AND LOCKED.  RECYCLED GEAR WITH NO CHANGE.  CREW DECLARED AN EMERGENCY.  GEAR UNSAFE INDICATION EXTINGUISHED, THE AIRCRAFT LANDED UNVENTFULLY AND TAXIED TO THE GATE NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 LANDING GEAR CONTROL INTERFACE UNIT IAW AMM 32-31-71.  OPERATIONAL CHECK WAS GOOD.
